# SDR REXA2018031500193

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 23,452 hours, 16,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO LIGHT BULBS IN THE LEFT EMERGENCY DOOR EXIT SIGN BURNED OUT.  REPLACED THE BULBS IAW AMM 33-51-05,  AND PERFORMED AN OPS TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51-00. OPS TESTS PASSED,  ACFT OK FOR SERVICE.
